# SDR USAA2012092500024

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 38,930 hours, 14,212 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Condition: Defective
- Location: Cockpit
- Part time: 35,141 hours, 17,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK HEADSTRAP IS INOPERATIVE.  REMOVED AND REPLACED FIRST OFFICER'S O2 MASK IAW AIRBUS MAINTENANCE MANUAL 35-12-41-400-002.
